Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

Husband can’t cum on steroids

DravisNY

New member
This is a serious question so only serious answers please and don’t make fun of us
I’ve been with my husband for a year. Around the time we met he was just starting to use steroids and it made him more attractive to me
He did his research but it still seemed like he didn’t quite know what he was doing. He is 28 years old and I am 18. (I was 16 when we met) We both met at our church and we live in Missouri.
His first cycle was deca and sustanon. I helped him do injections into his butt lol. Told him no i wouldn’t help him but he insisted. It was kinda fun going to the gym with him and watching him do so much weight, turned me on and made me wet.
Anyway his current cycle he is using primo. He was so excited when it came in the mail. He started to use it and after a few weeks now he can’t get it up anymore and he cannot cum. So he ends up fingering me. After i turned to him and asked him ‘is it from the primo?’ and he got made and stormed out of the room. Not sure what to do here, is there a potion i can give him to make him normal again?
 
This is a serious question so only serious answers please and don’t make fun of us
I’ve been with my husband for a year. Around the time we met he was just starting to use steroids and it made him more attractive to me
He did his research but it still seemed like he didn’t quite know what he was doing. He is 28 years old and I am 18. (I was 16 when we met) We both met at our church and we live in Missouri.
His first cycle was deca and sustanon. I helped him do injections into his butt lol. Told him no i wouldn’t help him but he insisted. It was kinda fun going to the gym with him and watching him do so much weight, turned me on and made me wet.
Anyway his current cycle he is using primo. He was so excited when it came in the mail. He started to use it and after a few weeks now he can’t get it up anymore and he cannot cum. So he ends up fingering me. After i turned to him and asked him ‘is it from the primo?’ and he got made and stormed out of the room. Not sure what to do here, is there a potion i can give him to make him normal again?

Yeh sounds like he's got the fuglies from all that gear...

You need to see a plastic surgeon & get yourself all dolled up cause he's prolly banging your best friend now & soon enough he'll be kickin you out of the 1 bedroom rental apartment the 2 of you are living in.
 
mild steroids can drop libido in many men. he probably would react the opposite to more androgenic steroids like high dose test or tren

also it is HIS responsibility to learn about this stuff. he needs to read the forums himself and look at the free content on here.

and regardless you both are super young to be marrying and being commited to each other. its a rare thing for 2 people to meet that young and make it. the divorce rate is 70% for people your age for a reason.
 
Last edited:
This is a serious question so only serious answers please and don’t make fun of us
I’ve been with my husband for a year. Around the time we met he was just starting to use steroids and it made him more attractive to me
He did his research but it still seemed like he didn’t quite know what he was doing. He is 28 years old and I am 18. (I was 16 when we met) We both met at our church and we live in Missouri.
His first cycle was deca and sustanon. I helped him do injections into his butt lol. Told him no i wouldn’t help him but he insisted. It was kinda fun going to the gym with him and watching him do so much weight, turned me on and made me wet.
Anyway his current cycle he is using primo. He was so excited when it came in the mail. He started to use it and after a few weeks now he can’t get it up anymore and he cannot cum. So he ends up fingering me. After i turned to him and asked him ‘is it from the primo?’ and he got made and stormed out of the room. Not sure what to do here, is there a potion i can give him to make him normal again?

I'm guessing deca dick is the problem here
 
don't make him feel bad if he is not performing well in bed

my ex did that to me many times after I had my surgery where I couldn't even walk. next time he storms off like that give him a chance to calm down then talk to him and apologize for upsetting him
 
add proviron and cialis
 
This is a serious question so only serious answers please and don’t make fun of us
I’ve been with my husband for a year. Around the time we met he was just starting to use steroids and it made him more attractive to me
He did his research but it still seemed like he didn’t quite know what he was doing. He is 28 years old and I am 18. (I was 16 when we met) We both met at our church and we live in Missouri.
His first cycle was deca and sustanon. I helped him do injections into his butt lol. Told him no i wouldn’t help him but he insisted. It was kinda fun going to the gym with him and watching him do so much weight, turned me on and made me wet.
Anyway his current cycle he is using primo. He was so excited when it came in the mail. He started to use it and after a few weeks now he can’t get it up anymore and he cannot cum. So he ends up fingering me. After i turned to him and asked him ‘is it from the primo?’ and he got made and stormed out of the room. Not sure what to do here, is there a potion i can give him to make him normal again?

He needs to add some test to the mix here.. Tell him add 300mg test a week and to get aromasin and take it a 6.25mg eod Go to @domestic-supply.com to get the best gear!!!! Get some cialis or viagra in the mean time....be one thing he hard and cant cum but cant get up either that a big prob....Its the primo for sure he did no research and needs test with it!!!!
 
Last edited:
Back
Top Bottom